Some limit theorems in log density

István Berkes, Harold Dehling

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1640-1670
JournalThe annals of probability
Volume21
Publication statusPublished - 1993

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Some limit theorems in log density. / Berkes, István; Dehling, Harold.

In: The annals of probability, Vol. 21, 1993, p. 1640-1670.

Research output: Contribution to journalArticleResearchpeer-review

Berkes, I & Dehling, H 1993, 'Some limit theorems in log density' The annals of probability, vol. 21, pp. 1640-1670.
Berkes, István ; Dehling, Harold. / Some limit theorems in log density. In: The annals of probability. 1993 ; Vol. 21. pp. 1640-1670.
@article{2466f9df43fe4f6681535c30976a60c1,
title = "Some limit theorems in log density",
author = "Istv{\'a}n Berkes and Harold Dehling",
year = "1993",
language = "English",
volume = "21",
pages = "1640--1670",
journal = "The annals of probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Some limit theorems in log density

AU - Berkes, István

AU - Dehling, Harold

PY - 1993

Y1 - 1993

M3 - Article

VL - 21

SP - 1640

EP - 1670

JO - The annals of probability

JF - The annals of probability

SN - 0091-1798

ER -